Rights accessRestricted access - publisher's policy
In this note we investigate the continuous dependence of the solutions for a theory of heat conduction with a delay term. We use energy arguments to obtain the continuous dependence results and spectral arguments to prove the non-uniqueness result. The extension to the thermoelastic problem is also pointed out.
CitationQuintanilla, R. A note on a non-standard problem for an equation with a delay term. "Applied mathematics and computation", 01 Juliol 2010, vol. 216, núm. 9, p. 2759-2765.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: email@example.com